# SDR 08FDEA01374

- Difficulty date: April 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: A53974210210
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SPLICE, C 72, P55-56 LT REPAIR PERFORMED BY REWORK OF CORROSION, NDT FOR CRACK FREE AND FLAP PEENING IAW RAS/EFW/9000017/2008 ISS C, APPROVED BY EA 6-5317-115240.
